Acta Mathematica, 1952, Volume 88

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] Johannes Malmquist in memoriam

Åke Pleijel

TBD mathscidoc:1701.331051

Acta Mathematica, 88, (1), ix-xii, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 166 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On certain functional solutions of the satellite problem of three bodies

Wladimír Wáclav Heinrich Prague

TBD mathscidoc:1701.331052

Acta Mathematica, 88, (1), 1-75, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 437 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The congruence$ax$^{3}+by^{3}+c≡0 (mod$xy$), and integer solutions of cubic equations in three variables

L. J. Mordell St John's College, Cambridge, England

TBD mathscidoc:1701.331053

Acta Mathematica, 88, (1), 77-83, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 567 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the existence of certain singular integrals

A. P. Calderon A. Zygmund

TBD mathscidoc:1701.331054

Acta Mathematica, 88, (1), 85-139, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 1298 downloads ] [ 0 comments ] [ Cited by 452 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Théorème d'existence pour certains systèmes d'équations aux dérivées partielles non linéaires

Y. Fourès-Bruhat

TBD mathscidoc:1701.331055

Acta Mathematica, 88, (1), 141-225, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On certain theorems in operational calculus

S. C. Mitra Lucknow University, Lucknow, India B. N. Bose Lucknow University, Lucknow, India

TBD mathscidoc:1701.331056

Acta Mathematica, 88, (1), 227-240, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Diophantische Gleichung$x$^{l}+$y$^{l}=$cz$^{l}

Peter Dénes Budapest

TBD mathscidoc:1701.331057

Acta Mathematica, 88, (1), 241-251, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The minimum of a bilinear form

E. S. Barnes Trinity College, Cambridge

TBD mathscidoc:1701.331058

Acta Mathematica, 88, (1), 253-277, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The inhomogeneous minima of binary quadratic forms (II)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331059

Acta Mathematica, 88, (1), 279-316, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 339 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über$p$-Gruppen von maximaler Klasse

A. Wiman Lund

TBD mathscidoc:1701.331060

Acta Mathematica, 88, (1), 317-346, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Über die Dualität von Finslerschen und Cartanschen Räumen

Arthur Moór Debrecen, (Ungarn)

TBD mathscidoc:1701.331061

Acta Mathematica, 88, (1), 347-370, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 191 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On certain configurations of the cardinal points in plane kinematics

G. C. Steward University College, Hull

TBD mathscidoc:1701.331062

Acta Mathematica, 88, (1), 371-383, 1952.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 497 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved